On the structure of the Selberg class, VI: non-linear twists

Volume 116 / 2005

J. Kaczorowski, A. Perelli Acta Arithmetica 116 (2005), 315-341 MSC: Primary 11M41. DOI: 10.4064/aa116-4-2


  • J. KaczorowskiFaculty of Mathematics and Computer Science
    A. Mickiewicz University
    Umultowska 87
    61-614 Pozna/n, Poland
  • A. PerelliDipartimento di Matematica
    Via Dodecaneso 35
    16146 Genova, Italy

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image